169/365 – Am I doing the right thing?

So after two weeks of waiting for my body to adjust to the lower dose of steroids, it just hasn’t happened. My mood is still terrible, I’m feeling drained and my eye is significantly affected. My consultant told me to listen to my body and I have to admit it just doesn’t feel ready to be at this low dose. 

I’ve stuck it out for two weeks and, in truth, it’s been horrible. I can’t remember feeling this low and drained. I’ve had to cancel going to a friend’s hen party in Scotland this weekend and didn’t even have the energy to make it up to spend time at home. I just didn’t have it in me. Today’s picture sums up exactly how I’m feeling. 

After speaking to my colleague, whose son has CMG yesterday, I’ve decided to put my steroids back up a bit from Monday. She raised the point that I should only be stepping down if my symtoms are under control and they clearly are not. Sure, it may mean I’ll have to go through this again but I’m obviously not ready for the next step yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s